# SDR P9KA20150113001

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N4794C
- Make and model: Dhav DHC2MK1
- Aircraft serial: 342FM157
- Aircraft time: 37,254 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775114
- Condition: Damaged
- Location: Rt Actuator
- Component: Actuator, Dhav
- Component part number: C2UF2569A
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AS THE AMPHIBIOUS FLOAT EQUIPPED ACFT CONDUCTED ITS LANDING APPROACH, THE PILOT ATTEMPTED TO EXTEND THE LG.  BOTH MLG EXTENDED & BOTH NLG REMAINED RETRACTED.  THE PILOT THEN ATTEMPTED TO RETRACT THE MLG & THEY REMAINED EXTENDED.  THE ACFT LANDED ON THE RUNWAY ON BOTH MLG & THE FLOATS.  THE ACFT SUSTAINED DAMAGE TO THE RUB STRIP & THE OUTER SKIN ON THE LT FLOAT.  INSPECTION REVEALED THAT THE SHAFT SEAL O RING ON THE RT MLG ACTUATOR WAS DAMAGED, ALLOWING LOSS OF HYD FLUID.  THE PLUG THAT HOLDS SAID O RING WAS CORRODED, WHICH MAY HAVE CONTRIBUTED TO THE DAMAGED O RING.  NEITHER THE TOTAL TIME IN SERVICE OF THE ACTUATOR NOR THE TOTAL TIME SINCE DISASSEMBLY & RE SEAL OF THE ACTUATOR COULD BE DETERMINED.
